MathSciNet Relay Station
MathSciNet bibliographic data
MR1825405 53C25 (22E25 53C30)
Lauret, Jorge Ricci soliton homogeneous nilmanifolds. Math. Ann. 319 (2001), no. 4, 715–733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement